Menu Close

Drug warning: Increase in suspected drug poisonings (overdoses)

The Community Drug Strategies have received reports of an increase in the number of drug poisonings (overdoses) and unexpected reactions from the use of substances in the Sudbury and districts area.

While we cannot confirm the specific substance(s) responsible for the recent overdoses, this situation serves as an important reminder to the community and underscores the critical message to our community that stimulants such as cocaine and other synthetic drugs such as MDMA (also known as molly) might be cut and mixed with substances such as benzodiazepines (benzos), xylazine, fentanyl, or carfentanil. 

An overdose occurs when a person uses a substance and their body is unable to handle the effects. As a result, the brain is unable to control basic life functions. The person might pass out, stop breathing, or experience a seizure. Overdoses can be fatal and non-fatal.

 

For the full article follow the link to Public Health Sudbury & Districts:

Drug warning: Increase in suspected drug poisonings (overdoses)